# SDR SWAA043140

- Difficulty date: October 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 44,964 hours, 40,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Frayed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R2 DOOR EVACUATION SLIDE RELEASE CABLE FRAYED.  REMOVED AND REPLACED CABLE PER MM.
